Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 300, NWS Atlanta, GA

July 21, 2015Bleckley County, Dodge County, Laurens County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2015, 1:09 PM EDT for Bleckley County, Dodge County, Laurens County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2015, 1:09 PM EDT (17:09 UTC)
Expired
Jul 21, 2015, 2:00 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 1:15 PM EDTTSTM WND DMG1 Ene Dudley, GAEIGHT TREES WERE BLOWN DOWN IN LAURENS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WUUS52 KFFC 211709
SVRFFC
GAC023-091-175-211800-
/O.NEW.KFFC.SV.W.0300.150721T1709Z-150721T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 PM EDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  LAURENS COUNTY IN CENTRAL GEORGIA...
  NORTH CENTRAL DODGE COUNTY IN CENTRAL GEORGIA...

* UNTIL 200 PM EDT

* AT 108 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
  NEAR MONTROSE TO NEAR DUDLEY TO NEAR CHESTER...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...CADWELL...
  RENTZ...MONTROSE...BREWTON...REBIE...HARLOW...ROWLAND...YONKERS...
  LOVETT...MINTER AND GOLDSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3238 8330 3255 8323 3264 8311 3268 8279
      3266 8279 3261 8267 3257 8267 3251 8271
      3230 8288
TIME...MOT...LOC 1708Z 273DEG 16KT 3259 8309 3254 8312 3244 8319 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
010 
WWUS52 KFFC 211740
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT TUE JUL 21 2015

GAC023-091-211749-
/O.CAN.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
BLECKLEY GA-DODGE GA-
140 PM EDT TUE JUL 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLECKLEY AND
NORTH CENTRAL DODGE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...AND THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
      3266 8279 3261 8267 3257 8267 3251 8271
      3230 8288
TIME...MOT...LOC 1739Z 273DEG 16KT 3258 8293 3253 8296 3243 8303 

$$

GAC175-211800-
/O.CON.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
LAURENS GA-
140 PM EDT TUE JUL 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR CENTRAL LAURENS COUNTY...

AT 139 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM NEAR
EAST DUBLIN TO DUBLIN AND DEXTER...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...LOVETT...MINTER...BREWTON AND
HARLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
      3266 8279 3261 8267 3257 8267 3251 8271
      3230 8288
TIME...MOT...LOC 1739Z 273DEG 16KT 3258 8293 3253 8296 3243 8303 

HAIL...0.75IN
WIND...60MPH
 
$$
872 
WWUS52 KFFC 211752
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EDT TUE JUL 21 2015

GAC175-211800-
/O.EXP.KFFC.SV.W.0300.000000T0000Z-150721T1800Z/
LAURENS GA-
152 PM EDT TUE JUL 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAURENS COUNTY WILL
EXPIRE AT 200 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING ARE WEAKENING BELOW SEVERE 
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER... 
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE ACROSS EASTERN LAURENS 
COUNTY WITH THESE THUNDERSTORMS.

LAT...LON 3242 8308 3250 8308 3261 8302 3268 8279
      3266 8279 3261 8267 3257 8267 3251 8271
      3230 8288
TIME...MOT...LOC 1748Z 273DEG 16KT 3258 8293 3253 8296 3243 8303 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 7:35 AM EDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 21, 7:35 AM EDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT TUE JUL 21 2015

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
THE UPPER RIDGE OVER THE TX/LA REGION WILL GRADUALLY SLIDE WESTWARD
DURING THE SHORT TERM AS A TROUGH DEEPENS INTO THE GREAT LAKES AREA.
THIS WILL PUT THE FORECAST AREA INTO A MORE NORTHWEST FLOW ALOFT
ESPECIALLY BY WEDNESDAY. EXPECTING DIURNAL THUNDERSTORMS AGAIN THIS
AFTERNOON BUT WITH LITTLE TO FOCUS THEM. THE SURFACE BOUNDARY
CURRENTLY IN THE OH VALLEY REGION SHOULD DRIFT INTO NORTH GA ON
WEDNESDAY AS HEIGHTS FALL ALOFT. NOT SURE AT THIS TIME HOW FAR INTO
THE FORECAST AREA THIS BOUNDARY WILL GET. MODELS INDICATE THERE MAY
BE A SHORT WAVE ON THIS BOUNDARY THAT COULD AFFECT US
WEDNESDAY...AND SPC HAS INCLUDED A PORTION OF THE AREA IN A MARGINAL
RISK. FOR NOW...CHANCE POPS LOOK OKAY FOR TODAY AND AGAIN WEDNESDAY
AREA WIDE. SOME STORMS MAY LINGER INTO THE OVERNIGHT HOURS TONIGHT.

EXPECTING CONTINUED HOT WEATHER TODAY. HAVE ISSUED A HEAT ADVISORY
GENERALLY ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MONTICELLO TO
WARRENTON. THERE MAY BE MORE CLOUDINESS AND MORE CONVECTION ON
WEDNESDAY...SO HAVE FORECAST THE MAX TEMPERATURES A FEW DEGREES
LOWER IN MOST AREAS. WILL LET NEXT SHIFTS TAKE A LOOK AT ANY
POSSIBILITY OF A HEAT ADVISORY FOR WEDNESDAY.

41

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG
TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS
THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA
THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND
THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT
WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND.
THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN
MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN
SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY.
GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME
HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END.

FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL

&&

.AVIATION...
12Z UPDATE...
DIURNAL CUMULUS AND AFTERNOON AND EVENING THUNDERSTORMS EXPECTED
AGAIN TODAY. SHOULD BE VFR OUTSIDE OF STORMS. WINDS WILL REMAIN
ON THE WEST SIDE WITH SOME GUSTS TO AROUND 15KT THIS AFTERNOON.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  74  95  73 /  40  30  40  30
ATLANTA         93  75  92  74 /  40  30  40  40
BLAIRSVILLE     87  66  86  66 /  40  30  50  30
CARTERSVILLE    93  72  91  72 /  40  30  40  40
COLUMBUS        97  77  96  76 /  40  30  40  40
GAINESVILLE     92  74  92  73 /  40  30  40  30
MACON           99  75  97  74 /  40  30  40  40
ROME            96  73  93  72 /  40  30  40  40
PEACHTREE CITY  94  73  92  73 /  40  30  40  40
VIDALIA         98  77  97  76 /  40  30  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
GLASCOCK...HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...PEACH...PIKE...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Jul 21, 4:45 AM EDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 AM EDT TUE JUL 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
445 AM EDT TUE JUL 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

HEAT ADVISORY IN EFFECT FOR MUCH OF CENTRAL GEORGIA THIS AFTERNOON.
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
INTO THE EVENING.

WEATHER HAZARDS EXPECTED...
MAX HEAT INDICES OF 103 TO 109 CAN BE EXPECTED. REFER TO THE
HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION.

GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE
EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD
PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF
CENTRAL GEORGIA ON WEDNESDAY.

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 21, 12:50 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1250 PM EDT TUE JUL 21 2015

GAZ083-084-093-095>097-105-107-211730-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-MACON GA-LAURENS GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
1250 PM EDT TUE JUL 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
MACON...LAURENS...HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 130 PM
EDT...

AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM MONTROSE TO NEAR
DOOLING...AND MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...PERRY...COCHRAN...HAWKINSVILLE...OGLETHORPE...UNADILLA...
MONTEZUMA...EAST DUBLIN...DUDLEY...BYROMVILLE...PINEHURST...
DANVILLE...MONTROSE...LILLY...ALLENTOWN...DOOLING...FOUNTAINVILLE...
GROVANIA...THE OCMULGEE PUBLIC FISHING AREA AND ROYAL.

LAT...LON 3228 8418 3269 8316 3262 8270 3244 8316
      3245 8318 3241 8323 3210 8396
TIME...MOT...LOC 1648Z 270DEG 15KT 3258 8316 3226 8396

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCPolk24 min
Jul 20, 8:15 PM EDTSpecial Weather StatementFFCCobb30 min
Jul 20, 8:44 PM EDTSpecial Weather StatementFFCCobb, Fulton31 min
Jul 20, 9:14 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 21, 3:53 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 40 more15 hr
Jul 21, 12:50 PM EDTSpecial Weather StatementFFCBleckley, Houston40 min
Jul 21, 1:19 PM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski41 min
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Wilcox45 min
Jul 21, 1:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Jul 21, 2:25 PM EDTSpecial Weather StatementFFCCrisp, Dodge, Treutlen, Wheeler, Wilcox65 min
Jul 21, 2:28 PM EDTSpecial Weather StatementFFCPaulding, Polk47 min
Jul 21, 2:31 PM EDTSpecial Weather StatementFFCStewart, Webster44 min
Jul 21, 2:50 PM EDTSpecial Weather StatementFFCFannin40 min
Jul 21, 2:59 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton46 min
Jul 21, 3:10 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs50 min
Jul 21, 3:13 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding27 min
Jul 21, 3:24 PM EDTSpecial Weather StatementFFCFannin51 min
Jul 21, 3:28 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jul 21, 3:43 PM EDTSpecial Weather StatementFFCDeKalb, Fulton32 min
Jul 21, 3:52 PM EDTSpecial Weather StatementFFCWalker, Whitfield23 min
Jul 21, 3:56 PM EDTSpecial Weather StatementFFCTowns, Union34 min
Jul 21, 4:04 PM EDTSpecial Weather StatementFFCClayton, DeKalb26 min
Jul 21, 4:08 PM EDTSpecial Weather StatementFFCChattooga, Gilmer, Gordon, Murray, Pickens, Walker and 1 more52 min
Jul 21, 4:22 PM EDTSpecial Weather StatementFFCLumpkin, White38 min
Jul 21, 4:25 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale, Spalding50 min
Jul 21, 4:46 PM EDTSpecial Weather StatementFFCMorgan44 min
Jul 21, 4:51 PM EDTSpecial Weather StatementFFCCherokee39 min
Jul 21, 4:54 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens51 min
Jul 21, 5:27 PM EDTSpecial Weather StatementFFCBartow, Cherokee48 min
Jul 21, 5:31 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin44 min
Jul 21, 6:07 PM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett38 min
Jul 21, 6:44 PM EDTSpecial Weather StatementFFCClarke, Jackson, Oconee, Oglethorpe46 min
Jul 21, 7:22 PM EDTSpecial Weather StatementFFCOglethorpe38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.